Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 4, Issue 1

Issues

Localizations of free soluble groups

N. O'Sullivan
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2001.010

About the article

Published Online: 2006-01-23

Published in Print: 2001-01-06


Citation Information: Journal of Group Theory, Volume 4, Issue 1, Pages 89–96, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2001.010.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Carles Casacuberta, José Rodríguez, and Jin-yen Tai
Algebraic & Geometric Topology, 2016, Volume 16, Number 4, Page 2379

Comments (0)

Please log in or register to comment.
Log in